# SDR REXA2021071300498

- Difficulty date: June 22, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N341PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15341
- Aircraft time: 15,180 hours, 11,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH670321591
- Condition: Corroded
- Location: Bs 349-485 Rbl 9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK AT RBL9 FROM FS 349 TO FS 485 IS CORRODED.  REMOVED AND REPLACED FLOOR SEAT TRACK AT RBL 9 FROM FS 349 TO FS 348 IAW CRJ 900 AMM 53-00-49-400-801-A12 AND SRM 53-00-49-201-002-A01.
